Salinity tolerance in Pelobates fuscus (Laurenti, 1768) tadpoles (Amphibia: Pelobatidae)

TitleSalinity tolerance in Pelobates fuscus (Laurenti, 1768) tadpoles (Amphibia: Pelobatidae)
Publication TypeJournal Article
Year of Publication2013
AuthorsStănescu F, Iosif R, Székely D, Székely P, Roșioru D, Cogălniceanu D
JournalTravaux du Muséum National d’Histoire Naturelle «Grigore Antipa»
VolumeLVI
Issue1
Pagination103-108
Date Published08/2013
DOI10.2478/travmu-2013-0008
AttachmentSize
PDF icon 561-tmnhnga-103-108.pdf372.95 KB

Copyright 2011-2017. Facultatea de Științe ale Naturii și Științe Agricole - Universitatea Ovidius Constanța.

Premium Theme for Drupal 7.x created by DoubleMThemes + Back to Top